American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mark Ramras. Maximal orders over regular local rings . Trans. Amer. Math. Soc. 155 (1971) 345-352. MR 0272808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David W. Ballew. The module index and invertible ideals . Trans. Amer. Math. Soc. 148 (1970) 171-184. MR 0255589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Johnson. Potent rings . Trans. Amer. Math. Soc. 119 (1965) 524-534. MR 0194459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Johnson. Rings with zero right and left singular ideals . Trans. Amer. Math. Soc. 118 (1965) 150-157. MR 0178017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hyman Bass. Injective dimension in Noetherian rings . Trans. Amer. Math. Soc. 102 (1962) 18-29. MR 0138644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. S. Pierce. Rings of integer-valued continuous functions . Trans. Amer. Math. Soc. 100 (1961) 371-394. MR 0131438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1